Some Fixed Point Results for a New Multivalued Hybrid Mapping in Geodesic Spaces


HACIOĞLU E. , KARAKAYA V.

THAI JOURNAL OF MATHEMATICS, vol.19, no.2, pp.571-581, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2021
  • Title of Journal : THAI JOURNAL OF MATHEMATICS
  • Page Numbers: pp.571-581

Abstract

The studies about hybrid mappings are mainly focused for single-valued mappings in Hilbert spaces. We define a new class of multivalued mappings in CAT (kappa) spaces which contains the multivalued nonexpansive mappings, alpha-nonexpansive mappings and some hybrid mappings such as (alpha, beta)-hybrid mappings and we study existence and convergence of this new class of mappings on CAT(kappa) spaces which is more general than CAT(0) spaces and also non-Euclidean generalization of Hilbert spaces.